On infinite words obtained by iterating morphisms. (English) Zbl 0492.68059


68Q45 Formal languages and automata
68Q42 Grammars and rewriting systems
20M05 Free semigroups, generators and relations, word problems
20M35 Semigroups in automata theory, linguistics, etc.
Full Text: DOI


[1] Culik, K., The ultimate equivalence problem for DOL systems, Acta informat., 10, 79-84, (1976) · Zbl 0385.68060
[2] Culik, K., Homomorphisms: decidability, equality and test sets, (), Santa Barbara
[3] Culik, K.; Fris, I., The sequence equivalence problem for DOL systems is decidable, Information and control, 35, 20-39, (1977) · Zbl 0365.68074
[4] Eilenberg, S., Automata, languages and machines, Vol. A, (1974), Academic Press New York · Zbl 0317.94045
[5] Linna, M., The decidability of the DOL prefix problem, Internat. J. comput. math., 6, 127-142, (1977) · Zbl 0358.68114
[6] Nivat, M., Infinite words, infinite trees, infinite computations, (), 3-52 · Zbl 0423.68012
[7] Rozenberg, G.; Salomaa, A., The mathematical theory of L systems, (1980), Academic Press New York · Zbl 0365.68072
[8] Salomaa, A., Formal languages, (1973), Academic Press New York · Zbl 0262.68025
[9] Salomaa, A., Comparative decision problems between sequential and parallel rewriting, Proc. symposium uniformly structured automata and logic, 62-66, (1975), Tokyo
[10] Salomaa, A., Morphisms of free monoids and language theory, (), in Santa Barbara
[11] Salomaa, A., Jewels of formal language theory, (1981), Computer Science Press · Zbl 0487.68063
[12] Thue, A., Uber unendliche zeichenreihen, Videnskapsselsk. skrifter kristiania, 1-22, (1906) · JFM 39.0283.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.